# SDR F3LA200600017

- Difficulty date: April 17, 2006
- Submitted: April 18, 2006
- Operation: Air carrier
- Aircraft: N932FR
- Make and model: Airbus A319-111
- Aircraft serial: 2258
- Aircraft time: 6,442 hours, 3,047 cycles
- System (JASC): 2751 · Trailing Flap Position Indicating System
- Part: Warning Light
- Condition: Illuminated
- Location: Te Flaps
- Stage of operation: AP
- How discovered: O
- Nature of condition: F
- Precautionary procedure: O

## Discrepancy

DURING APPROACH INTO DEN, FLIGHT CREW RECEIVED A TCAS RA, GENERATED FROM PARALLEL TRAFFIC IN THE AREA AND WAS INSTRUCTED TO INITIATE A GO-AROUND AND CLIMB TO 8000 FT.  CLEAN UP AND ACCELERATION WAS NORMAL UNTIL A WING TIP BRAKE ECAM WAS TRIGGERED, WITH FLAPS SELECTED IN POSITION 1.  FLAPS F-LOCKED.  AN EMERGENCY WAS DECLARED AND THE AIRCRAFT LANDED SAFELY AND WITHOUT INCIDENT.  MAINTENANCE PERFORMED TROUBLESHOOTING PER TASK 27-51-00-810-810, WITH NO DEFECTS NOTED.  FLAPS OPS CHECKED GOOD PER AMM 27-54-00-710-001.  THERE WAS HIGH TURBULENCE DURING APPROACH.
